A New Computational Scheme for Computing Greeks by the Asymptotic Expansion Approach
No abstract is available for this item.
Volume (Year): 11 (2004)
Issue (Month): 4 (December)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.jafee.gr.jp/
|Order Information:||Web: http://www.springer.com/finance/journal/10690/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Akihiko Takahashi & Shuichiro Matsushima, 2004. "Monte Carlo Simulation with an Asymptotic Expansion in HJM Framework," CARF J-Series CARF-J-005, Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo.
- Akihiko Takahashi & Nakahiro Yoshida, 2004. "An Asymptotic Expansion Scheme for Optimal Investment Problems," Statistical Inference for Stochastic Processes, Springer, vol. 7(2), pages 153-188, May.
- Akihiko Takahashi & Nakahiro Yoshida, 2005. "Monte Carlo Simulation with Asymptotic Method," CIRJE F-Series CIRJE-F-335, CIRJE, Faculty of Economics, University of Tokyo.
- Eric Fournié & Jean-Michel Lasry & Pierre-Louis Lions & Jérôme Lebuchoux & Nizar Touzi, 1999. "Applications of Malliavin calculus to Monte Carlo methods in finance," Finance and Stochastics, Springer, vol. 3(4), pages 391-412.
When requesting a correction, please mention this item's handle: RePEc:kap:apfinm:v:11:y:2004:i:4:p:393-430. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.